Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KC31's Blog

  • entries
    173
  • comments
    132
  • views
    41951

Day 173 - On accutuane

KC31

392 views

My derm called me back and told me that Accutane does not effect your vitamin D and I should continue my treatment....

Now the question of why is my Vitamin D so low on my brain....Well I guess I have to wait and see what my primary DR says....

My face continues to be SUPER clear and I haven't had a pimple or anything since the beginning of Month 5. I am extrmemly happy about that! So my derm eas right on keeping me on the extra month....

Side effects are non existent and I haven't had any issues in forever.....

:wacko:



2 Comments


My guess is, since on Accutane you've tried to avoid sunshine, VitD is synthesized under the skin by sunshine catalyzing. It might be the reason.So don't worry, just take the pills. They are the same as your own producing.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×